# SDR SWIA202158213

- Difficulty date: March 25, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* DENT ON FUSELAGE BETWEEN FS295 AND FS310 BETWEEN STR25R AND STR26R     (C-CHECK RO 5/16/2021)    EVALUATED DENT DIMENSION AND FOUND TO BE OUT OF LIMITS. DENT IS LESS THEN 1 INCH FROM FASTENER REF CRJ200 SRM 53-00-31. SUBMITTED TO ENGINEERING AND RECEIVED MHIRJ REO 601R-53-21-3435 REV -- DATED 2021-04-13. (ALL STEPS COMPLIED WITH). RESTORED FINISH.
